# SDR CALA2025010900067

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 54,527 hours, 19,214 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES NOTED BY FA IN AFT GALLEY. BELEIVED TO COME FROM RIGHT SID E CEILING VENT BURNT RUBBR LOCKING UNLOCKING TO CLEAR PERFORMED CONDITIONAL INSPECTION OF SMOKE/ODOR IN CABIN IAW AMM ODOR. CONTACTED TOMC CHRIS AND REPORTED FINDINGS. SUGGESTED TASK 05-51-26-800-801-C1. UPON INITIAL EVALUATION NO EVIDENCE OF OPENING ECS PACK BAYS AND INSPECT ACM AS PRECAUTIONARY. NO BURNING RUBBER SMELL IN CABIN OR AFT GALLEY. PROCEEDED DISCREPANCIES FOUND. OK TO CONTINUE. INSPECTION AND FOUND NO DISCREPANCIES AND COULD NOT DUPLICATE
